HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Strichartz estimates for wave equations in the homogeneous Besov space

Files in This Item:
pre425.pdf685.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83571

Title: Strichartz estimates for wave equations in the homogeneous Besov space
Authors: Nakamura, M. Browse this author
Issue Date: 1-Sep-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 425
Start Page: 1
End Page: 17
Abstract: We prove Strichartz estimates for wave equations in the homoge­neous Besov space. The main purpose in this paper is to present a unified way to derive Strichartz estimates given by Bak-McMichael­Oberlin (1, Theorem 6'], Ginibre-Velo [3, Proposition 3.1], Harmse (5, Theorem 2.3] and Oberlin (10, Theorem 3]. Our argument proceeds under the abstract setting once we have used the stationary phase esti­mate for wave equations, and the main tool is the complex interpolation method, by which we shall obtain new Strichartz estimates.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69175
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University